Coverart for item
The Resource Non-commutative spectral theory for affine function spaces on convex sets, Erik M. Alfsen and Frederic W. Shultz

Non-commutative spectral theory for affine function spaces on convex sets, Erik M. Alfsen and Frederic W. Shultz

Label
Non-commutative spectral theory for affine function spaces on convex sets
Title
Non-commutative spectral theory for affine function spaces on convex sets
Statement of responsibility
Erik M. Alfsen and Frederic W. Shultz
Creator
Contributor
Subject
Member of
Series statement
Memoirs of the American Mathematical Society
Series volume
no. 172
Non-commutative spectral theory for affine function spaces on convex sets, Erik M. Alfsen and Frederic W. Shultz
Label
Non-commutative spectral theory for affine function spaces on convex sets, Erik M. Alfsen and Frederic W. Shultz
Publication
Note
'Volume 6, number 172.'
Related Contributor
Related Location
Related Agents
Related Authorities
Related Subjects
Related Items
Bibliography note
Bibliography: p. 117-120
http://library.link/vocab/cover_art
https://contentcafe2.btol.com/ContentCafe/Jacket.aspx?Return=1&Type=S&Value=9780821818725&userID=ebsco-test&password=ebsco-test
Dimensions
26 cm.
http://library.link/vocab/discovery_link
{'f': 'http://opac.lib.rpi.edu/record=b1007070'}
Extent
xii, 120 p.
Isbn
9780821818725
Lccn
76-18309
Other physical details
ill.

Library Locations

    • Folsom LibraryBorrow it
      110 8th St, Troy, NY, 12180, US
      42.729766 -73.682577
Processing Feedback ...